# SDR MALA100024

- Difficulty date: January 31, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 25,743 hours, 28,350 cycles
- Engine: Ge CT79B
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Punctured
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF RT AILERON FOUND PUNCTURED.  PERFORMED COLD BOND (WET LAY-UP) REPAIR TO RT AILERON AT WING STA 340.22, 2.75 FWD OF T/E.  REPAIRED IAW EO S51031.
